# SDR TSAA0136136

- Difficulty date: October 4, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N739AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28500
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 1296942
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 478 - KOA-OAK-LAS - NR 2 BLEED TRIP OFF ILLUMINATED IN FLIGHT.  RESET AND TRIPPED AGAIN.  DIVERTED TO AND LANDED IN HNL, UNEVENTFUL LANDING.  REPLACED THE 450 DEGREE TEMP SENSOR ON THE NR 2 ENGINE POWER MM 36-11-5.  ENGINE RUN AND OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
